# SDR SWAA2022042095320

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737-7H4
- Aircraft serial: 34297
- Aircraft time: 49,713 hours, 28,203 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bonding Strap
- Condition: Loose
- Location: R2 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE COVER COTTER PIN LOOSE / [01] REATTACHED BONDING STRAP AND COTTER PIN REF AMM 25-66-01 AND NO DEFECT NOTED
